# SDR HEEA072675

- Difficulty date: April 18, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 7,888 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Cam
- Part number: 412018060111
- Condition: Worn
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN WINDOW. SCRAPPED AND REPLACED WITH SERVICEABLE PART.
